Add a comment

You must be logged in to be able to post comments!

Top comments

Some people think it's funny But it's really hot and runny ... Everybody!

The diarrhea should only last the first week. That is what happened to me. I feel ya.

Comments

That Metformin will do that. see if you can get glipizide or tradjenta. Metformin does the same thing to me.

The diarrhea should only last the first week. That is what happened to me. I feel ya.

Some people think it's funny But it's really hot and runny ... Everybody!

You should try slow/extented release version of metformin (e.g. Glucophage XR), it is supposed to have less frequent side effects (thought can be a bit more expensive). If it does not improve, then, unfortunately, you have to try other medication(s). There are many of them available, so the treatment can be tailored to your needs.

It's Type 2, not Type 1. Completely preventable.

technically, you are right. but I'm not sure this is what the OP wanted to hear. would you say that to someone who was diagnosed with lung or pancreatic cancer?